An EM algorithm for regression analysis with incomplete covariate information

Zhang, Zhiwei, Rockette, Howard . Journal of Statistical Computation and Simulation 2007. 77 (2) :163-173

Locate this article in:

Bibtex

@article{CIS-212236,
  Author = {Zhang, Zhiwei and Rockette, Howard},
  Title = {An EM algorithm for regression analysis with incomplete covariate information},
  Journal = {Journal of Statistical Computation and Simulation},
  Volume = {77},
  Number = {2},
  Year = {2007},
  Pages = {163--173},
  Keywords = {}
}

Similar articles